ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О секторальных расширениях положительных эрмитовых операторов и их резольвентах

Арлинский, Ю. М. and Цекановский, Э. Р. (1984) О секторальных расширениях положительных эрмитовых операторов и их резольвентах. ՀՍՍՀ ԳԱ Զեկույցներ, 79 (5). pp. 199-203. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1332Kb

Item Type:Article
Additional Information:Գրական էրմիտյան օպերատորների սեկտրիալ լայնացումների և նրանց ռեզոլվենտների մասին։ On the sectorial extensians of positive Hermitian operators and their resolvents.
Uncontrolled Keywords:Արլինսկի Յու. Մ., Ցեկանովսկի Է. Ռ., Arlinsky Yu. M., Tsekanovsky E. R.
Subjects:Q Science > QA Mathematics
ID Code:4792
Deposited By:NAS Reports
Deposited On:30 Jan 2013 13:33
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page